# SDR UPS97224561

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 850-870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON SEAT TRACK AND AROUND FASTENERS BS 850 TO 870 LBL 25 WL 208.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REPLACED SEAT TRACK PER SRM 51-30-02.
